Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Acute upper airway obstruction from acquired angioedema|
|Citation:||Emergency Medicine Australasia (Online Edition), 2007; 19(1):65-67|
|Publisher:||Blackwell Publishing Asia|
|William YC Cheng, William B Smith and W John Russell|
|Abstract:||C1 esterase inhibitor deficiency is an unusual cause of acute upper airway angioedema. This case of angioedema is secondary to acquired C1 esterase inhibitor deficiency associated with neoplastic disease and triggered by the use of angiotensin converting enzyme inhibitors. It was sufficiently severe to require emergency airway management. A guide to the evaluation and management of angioedema is presented.|
|Keywords:||Humans; Tongue Diseases; Airway Obstruction; Ramipril; Angiotensin-Converting Enzyme Inhibitors; Intubation, Intratracheal; Aged; Female; Complement C1 Inhibitor Protein; Angioedema|
|Provenance:||Published Online: 13 Feb 2007|
|Appears in Collections:||Anaesthesia and Intensive Care publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.